# SDR SWAA012755

- Difficulty date: October 5, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 53,486 hours, 53,582 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6545409
- Condition: Cracked
- Location: Lh W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND BEADED PRESS WEB CRACKED AT BS 663, LBL 32.                            REPAIRED WEB PER SWA TI-353-046.
